# SDR CALA2024110601042

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 25,216 hours, 9,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - PASSENGER COMPARTMENT ROW 1 TO ROW 14 EMERGENCY LIGHTS INOP R/R M1675, M2816 AND M2503 POWER SUPPLY BATTERY PACK REF AMM 33-51-06 OPS CKD GOOD.
